American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 113 found      Go to page: 1 2 3 4

[1] M. Mursaleen and Syed M. H. Rizvi. Solvability of infinite systems of second order differential equations in $c_0$ and $\ell_1$ by Meir-Keeler condensing operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Wiśnicki and Jacek Wośko. Uniformly Lipschitzian group actions on hyperconvex spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Simeon Reich and Alexander J. Zaslavski. A Weak Ergodic Theorem for Infinite Products of Holomorphic Mappings. Contemporary Mathematics 667 (2016) 239-246.
Book volume table of contents
View Article: PDF

[4] Simeon Reich and Alexander J. Zaslavski. Asymptotic centers, inexact orbits, and fixed points. Contemporary Mathematics 659 (2016) 273-281.
Book volume table of contents   
View Article: PDF

[5] Marianne Akian, Stéphane Gaubert and Roger Nussbaum. Uniqueness of the fixed point of nonexpansive semidifferentiable maps. Trans. Amer. Math. Soc. 368 (2016) 1271-1320.
Abstract, references, and article information   
View Article: PDF

[6] Simeon Reich and Alexander J. Zaslavski. Contractivity, Porosity and Infinite Products. Contemporary Mathematics 636 (2015) 203-209.
Book volume table of contents
View Article: PDF

[7] Evgeniy Pustylnik and Simeon Reich. Infinite Products of Discontinuous Operators. Contemporary Mathematics 636 (2015) 199-202.
Book volume table of contents
View Article: PDF

[8] Jacek Jachymski. Remetrization Theorems for Finite Families of Mappings and Hyperbolic Iterated Function Systems. Contemporary Mathematics 636 (2015) 131-139.
Book volume table of contents
View Article: PDF

[9] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[10] Simeon Reich and Alexander J. Zaslavski. A Fixed Point Theorem for Contractive Non-self Mappings. Contemporary Mathematics 591 (2013) 205-209.
Book volume table of contents
View Article: PDF

[11] Zvi Artstein. Sensitivity Estimates Via Lyapunov Functions and Lyapunov Metrics. Contemporary Mathematics 568 (2012) 1-17.
Book volume table of contents
View Article: PDF

[12] Simeon Reich and Shoham Sabach. Three Strong Convergence Theorems Regarding Iterative Methods for Solving Equilibrium Problems in Reflexive Banach Spaces. Contemporary Mathematics 568 (2012) 225-240.
Book volume table of contents
View Article: PDF

[13] Daniel Reem. The Bregman Distance without the Bregman Function II. Contemporary Mathematics 568 (2012) 213-223.
Book volume table of contents
View Article: PDF

[14] Manal Gabour and Simeon Reich. The Expected Retraction Method in Banach Spaces. Contemporary Mathematics 568 (2012) 69-75.
Book volume table of contents
View Article: PDF

[15] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[16] T. Domínguez Benavides. The failure of the fixed point property for unbounded sets in $c_{0}$. Proc. Amer. Math. Soc. 140 (2012) 645-650. MR 2846334.
Abstract, references, and article information   
View Article: PDF

[17] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Brian Lins. Asymptotic behavior of nonexpansive mappings in finite dimensional normed spaces. Proc. Amer. Math. Soc. 137 (2009) 2387-2392. MR 2495273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Efe A. Ok. Fixed set theorems of Krasnoselskii type. Proc. Amer. Math. Soc. 137 (2009) 511-518. MR 2448571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. Shahzad and H. Zegeye. Strong convergence results for nonself multimaps in Banach spaces. Proc. Amer. Math. Soc. 136 (2008) 539-548. MR 2358494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anthony To-Ming Lau, Koji Nishiura and Wataru Takahashi. Convergence of almost-orbits of nonexpansive semigroups in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 3143-3150. MR 2322744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Andres and M. Väth. Calculation of Lefschetz and Nielsen numbers in hyperspaces for fractals and dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 479-487. MR 2255294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tomonari Suzuki. A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 99-106. MR 2280199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antonio Jiménez-Melado and Claudio H. Morales. Fixed point theorems under the interior condition. Proc. Amer. Math. Soc. 134 (2006) 501-507. MR 2176019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. E. Chidume and C. O. Chidume. Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators. Proc. Amer. Math. Soc. 134 (2006) 243-251. MR 2170564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Simeon Reich and Stephen Simons. Fenchel duality, Fitzpatrick functions and the Kirszbraun--Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005) 2657-2660. MR 2146211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 113 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia